|C-reactive protein production in HIV
Dec 15, 2007
Apparently my c reactive protien levels are quite elavated! What does this mean? Is it bad and if so how do I lower it?? I am on Sustiva,ziagen,reyataz and retinovir. My cd4 are 900-1300 I am in reasonable health although my energy levels are lower than i would like. I also have some depression and anxiety...is this related to high ck levels?
| Response from Dr. Holodniy
You don't indicate what the elevated level is, or why the test was ordered in the first place. C-reactive protein is a very nonspecific marker of inflammation. It can be increased with infections, drug reactions, heart problems, among many others. Lowering it would require knowing why it might be elevated.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Fever After Licking Anus Worried I Have HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
- Itchy Rash After Blood Splash Sign Of HIV AIDS
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- Sore Testicles After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.